Generalized Hamilton flow and Poisson relation for the scattering kernel
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 3, p. 361-382
@article{ASENS_2000_4_33_3_361_0,
     author = {Stoyanov, Luchezar N.},
     title = {Generalized Hamilton flow and Poisson relation for the scattering kernel},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 33},
     number = {3},
     year = {2000},
     pages = {361-382},
     doi = {10.1016/s0012-9593(00)00115-4},
     zbl = {0963.37055},
     mrnumber = {2001g:37120},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_2000_4_33_3_361_0}
}
Stoyanov, Luchezar. Generalized Hamilton flow and Poisson relation for the scattering kernel. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 3, pp. 361-382. doi : 10.1016/s0012-9593(00)00115-4. http://www.numdam.org/item/ASENS_2000_4_33_3_361_0/

[1] Abraham R., Marsden J., Foundations of Mechanics, London, Benjamin/Cummings, 1978. | MR 81e:58025 | Zbl 0393.70001

[2] Edgar G., Measure, Topology, and Fractal Geometry, New York, Springer, 1990. | MR 92a:54001 | Zbl 0727.28003

[3] Guillemin G., Sojourn time and asymptotic properties of the scattering matrix, Publ. RIMS Kyoto Univ. 12 (1977) 69-88. | MR 56 #6759 | Zbl 0381.35064

[4] Hörmander L., The Analysis of Linear Partial Differential Operators, Vol. III, Berlin, Springer, 1985. | Zbl 0601.35001

[5] Lax P., Phillips R., Scattering Theory, Academic Press, New York, 1967. | Zbl 0186.16301

[6] Melrose R., Microlocal parametrices for diffractive boundary value problems, Duke Math. J. 42 (1975) 605-635. | MR 58 #24409 | Zbl 0368.35055

[7] Melrose R., Geometric Scattering Theory, Cambridge Univ. Press, Cambridge, 1994. | Zbl 0849.58071

[8] Melrose R., Sjöstrand J., Singularities in boundary value problems, I, Comm. Pure Appl. Math. 31 (1978) 593-617. | Zbl 0368.35020

[9] Melrose R., Sjöstrand J., Singularities in boundary value problems, II, Comm. Pure Appl. Math. 35 (1982) 129-168. | Zbl 0546.35083

[10] Morawetz C., Ralston J., Strauss W., Decay of solutions to the wave equation outside nontrapping obstacles, Comm. Pure Appl. Math. 30 (1977) 447-508. | MR 509770 | MR 58 #23091a | Zbl 0372.35008

[11] Petkov V., High frequency asymptotics of the scattering amplitude for non-convex bodies, Comm. Partial Differential Equations 5 (1980) 293-329. | MR 562545 | MR 82c:35061 | Zbl 0435.35065

[12] Petkov V., Stoyanov L., Geometry of Reflecting Rays and Inverse Spectral Problems, Chichester, Wiley, 1992. | MR 1172998 | MR 93i:58161 | Zbl 0761.35077

[13] Petkov V., Stoyanov L., Sojourn times of trapping rays and the behaviour of the modified resolvent of the Laplacian, Ann. Inst. Henri Poincaré (Physique Théorique) 62 (1995) 17-45. | Numdam | MR 1313359 | MR 96g:58199 | Zbl 0838.35093

[14] Stoyanov L., Rigidity of the scattering length spectrum, Preprint 1997/1998. | MR 1490119 | Zbl 0910.35143

[15] Stoyanov L., Poisson relation for the scattering kernel and inverse scattering by obstacles, in : Séminaire EDP, Exposé V, École Polytechnique, 1994-1995. | Numdam | MR 1362553 | Zbl 0888.58070

[16] Taylor M., Grazing rays and reflection of singularities to wave equations, Comm. Pure Appl. Math. 29 (1976) 1-38. | MR 397175 | MR 53 #1035 | Zbl 0318.35009